# SDR 0301981224

- Difficulty date: October 1, 2003
- Submitted: October 30, 2003
- Operation: Air carrier
- Aircraft: N224NW
- Make and model: Doug DC-10-30
- Aircraft serial: 46581
- Aircraft time: 95,827 hours, 23,730 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING M CHECK, FOUND CRACK ON FLOORBEAM AT BS 475 RBL 38. REPAIRED IAW EA 12-152773.
